# SDR SWI2025F00418

- Difficulty date: January 16, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND, SEAL STRIKER IS DENTED ABOVE AFT PULL-IN LEVER BRACKET. (C-CHECK RO 04/04/2025)REPLACED PAX DOOR AFT SIDE SEAL STRIKER REF. CRJ-700 SRM 53-21-23-201-003-A01 AND PERFORMED LEAK TEST OF THE DOORS IN PRESSURIZED AREAS REF. CRJ-700 AMM 52-00-00-790-801-A01, COMPLIED WITH SKYCARD 51-900-1002-SKY CL600-2C10 STRUCTURAL MAJOR REPAIR RII, LEAK CHECKS GOOD.
